# SDR SWAA2022120879598

- Difficulty date: December 8, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 60,738 hours, 32,769 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR GIRT BAR IS VERY TIGHT ON RIGHT SIDE HOOK.  DIFFICULT TO ARM AND DISARM.  ADJUSTED THE FWD ENTRY DOOR GIRT BAR HOOK IAW SIP.
